# SDR AALA20110517AFW01

- Difficulty date: May 17, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 96,233 hours, 15,619 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT PYLON AFT OUTBOARD FAIRING PANEL HAS 3 EACH EXISTING SMALL DENTS.  EXAMINATION OF THE DISCREPANT AREA CONFIRMS THAT THIS DAMAGE IS LIMITED TO THE SKIN PANEL ONLY.  ACCOMPLISHED REPAIR PER EA 767-54-016759.
